AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Fatique Issue On Cycle
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 19
Join Date: Feb 2007
Fatique Issue On Cycle - 03-22-2007, 04:04 PM

Just started my new cycle after taking 5 months off. This is the 2nd week of my cycle and I am fatiqued as hell. I get up in the morning after a good nights sleep and I want to go back to bed. I did not have this problem til I started my new cycle. What am I doing wrong? Need your advice! Is my estrogen to high?
Cycle
600mg Equipoise aweek
250mg Sustanon aweek
40mg Dball aday
2.5 ius of HGH 5 days on 2 off
   
Reply With Quote
Old
  (#2)
AnaSCI MEMBER
 
Offline
Posts: 43
Join Date: Aug 2006
03-22-2007, 06:47 PM

not enough test, 250 a week is just enough to shut your body's own production down, I wouldn't do anything less than 500 mg per week.
Also how is your diet, are you getting enough protein and complex carbs?
   
Reply With Quote
Old
  (#3)
Registered User
 
Offline
Posts: 270
Join Date: Jun 2006
03-24-2007, 01:22 PM

First thing; I would do whatever health check-up's you can like blood tests and blood pressure, then I would try taking out different drugs and see how you feel, the only two that you can sensably take out rather quickly are the Dbal and Hgh. Some people do not handle orals well and that may be your problem, the test is high enough not to cause problems (actually twice as high as should be needed to for general well-being), Don't know about the Hgh, The equipoise theorecicly could cause it although antidotal evidence doesn't confirm it, I would bet it is either health related ie. blood pressure or the Dianabol...or maybe the EQ:
BLOOD PRESSURE
Usually high blood pressure has no symptoms and is one of the reasons why it is called the "silent killer". The first thing I personally notice is getting "redder" in the face and then headaches. Tiredness is a very common and explanable condition of high blood pressure, and aas can/do cause high blood pressure, especially the EQ and Dbal.
DIANABOL
No scientific evidence that I know of of why it would cause tiredness other than the fact that it can/does raise blood pressure. I personally get stimulated and love the why I feel on it, but my friend and many others get lazy as hell.
EQUIPOISE
EQ can/does cause high blood pressure as well, but it also increases Red Blood Cell (RBC) count more that any aas other than Anadrol that I am aware of (Anadrol kicks some people into a serious state of lazy). This raise in RBC is a good thing as far as endurance goes to a certain point and length of time; while a high RBC helps carry oxygen and improves endurance and is why endurance athletes try to increase it though various techniques and drugs; it also causes thick blood. Thick blood is the result of the high RBC causing more release of thrombin resulting in the higher production of a substance called soluble fibrin monomer (SFM). SFM is a sticky protein that increases blood viscosity (thickness) and results in the deposit of fibrin on the endothelial cells lining the blood vessels. when fibrin coats the walls of the capillaries, nutrient and oxygen delivery to muscle, nerve, bone and organ tissue is serverely compromised. Although you never mentioned the use of any anti-estrogen, the combination of an AI and EQ could have some very negative effects or at least enhance the bad ones of thick blood. AI's can compromise the endothelial cells lining the capillaries. Heparans are your body's natural blood thinners, and capillaries and viens are the source of heparans. When heparans are compromised by the lack of estrogen then blood cannot be thinned as easily by your body, and again the raise in RBC causes fibrin to coat those cells so that the heparans cannot be released, reducing the body's ability to dissolve the fibrin...causing thicker blood.....causing high blood pressure....causing fatigue.....causing.......

You asked if your estrogen is to high, I don't know, what else are you taking? are you taking any AI? Other than permanantly damaging your testicles, causing bad acne and growing man-boobs I don't think that high estrogen would directly cause one to be tired, don't know though. I do know that personally if I lower my estrogen too much I tend to become more lazy/tired and when combined with a high RBC and thick blood it could add to the problem. Not saying to let your estrogen get high either, as high estrogen levels can/do cause permanent damage to your testicles, cause high acne and man-boobs, it's all a balancing act.

Just start eliminating potential factors and you should find out what is making your ass lazy.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 10:59 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.